# SDR AALA201511239012

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 10,899 hours, 4,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT 3C, LIGHT IS OPERATIONAL.  REPLACED EMER LIGHT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19.
